Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 5, No 1 (2011)

Font Size:  Small  Medium  Large

Spectral Decomposition of a 4th-order Covariance Douglas tensor in *P-Finsler Manifolds

S. Kumar, K. C. Petwal

Abstract


 In this note we wish to implement some very technical consequences due to professor(s) P.J. Basser and Sinisa Pajevic \cite{5b} to discuss the spectral decomposition of 4th-order Douglas tensor in $^*$P-Finsler manifold. Actually, throughout the article, we have just reviewed the results of \cite{5b} for a particular 4th-order covariance  Douglas tensor, most often enunciated in Finslerian geometry. Moreover, spectral decomposition techniques have been studied for isotropic Douglas tensor.


Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+